# SDR ASAA2012122593540

- Difficulty date: December 25, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 22,100 hours, 6,679 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: BCREF129514
- Condition: Inoperative
- Location: Rt Side Window
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE OVERHEAT LIGHT ILLUMINATED ON SHORT FINAL, APPROX 1500 FT, AFTER LANDING ACCOMPLISHED QRH.  LEFT SWITCH IN OFF POSITION.  TURNED RT SIDE WINDOW HEAT ON.  10 MINUTES LATER OVERHEAT LIGHT CAME ON.  PERFORMED MM 30-41-21 TO CHECK RESISTANCE OF RT SIDE WINDOW SENSORS.  BOTH TEST OK.  REPLACED COILED CORD AND TURNED POWER TO ON.  WAITED 20 MINUTES.  OVERHEAT LIGHT STAYS OFF.  TESTS NORMAL REF MM 30-41-00.  NO HISTORY 90 DAYS.
